ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-24-18, 04:34 PM
OddballRoberts OddballRoberts is offline
Member
 

Join Date: Oct 2015
Location: Manassas
Posts: 27
Thanks: 26
Thanked 6 Times in 6 Posts
OddballRoberts is on a distinguished road
What should I say to my doctor??????

Hey all,
I'm seeing my psychiatrist this week and I'm trying to convince him once again to prescribe me a booster for the afternoon. I'm on Vyvanse 70mg daily but it wears off in the afternoon and has for years. I've tried a few times but he just wont go above 70mg of anything stimulant wise. What can i say to him to convince him I need it? My life is nuts and my job is has a high demand for productivity right now and I could sure use the boost for that and my life outside of work. Help!
Reply With Quote
  #2  
Old 06-24-18, 06:45 PM
Little Missy's Avatar
Little Missy Little Missy is offline
ADDvanced Forum ADDvocate
 

Join Date: Aug 2014
Location: BIG, Wonderful, Wyoming USA
Posts: 15,673
Thanks: 23,235
Thanked 21,401 Times in 11,478 Posts
Little Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond reputeLittle Missy has a reputation beyond repute
Re: What should I say to my doctor??????

Quote:
Originally Posted by OddballRoberts View Post
Hey all,
I'm seeing my psychiatrist this week and I'm trying to convince him once again to prescribe me a booster for the afternoon. I'm on Vyvanse 70mg daily but it wears off in the afternoon and has for years. I've tried a few times but he just wont go above 70mg of anything stimulant wise. What can i say to him to convince him I need it? My life is nuts and my job is has a high demand for productivity right now and I could sure use the boost for that and my life outside of work. Help!
Tell him exactly all of that. With conviction and a weary face.
__________________
The only true currency in this bankrupt world is what you share with someone else when you are uncool ~ Lester Bangs

And in the end, the love you take; is equal to the love you make...Beatles Abbey Road 1969
Reply With Quote
The Following User Says Thank You to Little Missy For This Useful Post:
OddballRoberts (06-25-18)
  #3  
Old 06-24-18, 07:09 PM
CharlesH CharlesH is online now
ADDvanced Contributor
 

Join Date: Mar 2017
Location: USA
Posts: 666
Thanks: 124
Thanked 368 Times in 250 Posts
CharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to all
Re: What should I say to my doctor??????

Quote:
Originally Posted by OddballRoberts View Post
I've tried a few times but he just wont go above 70mg of anything stimulant wise.
If 70mg stimulants is his limit, then don't waste it on Vyvanse. That's the weakest stimulant per mg.
Reply With Quote
The Following User Says Thank You to CharlesH For This Useful Post:
OddballRoberts (06-25-18)
Sponsored Links
  #4  
Old 06-24-18, 07:55 PM
peripatetic peripatetic is offline
 
 

Join Date: Jul 2009
Location: .
Posts: 22,517
Blog Entries: 12
Thanks: 34,470
Thanked 34,026 Times in 15,406 Posts
peripatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond reputeperipatetic has a reputation beyond repute
Re: What should I say to my doctor??????

i would ask to switch to two doses of adderall xr. take one 30 mg in the morning and one at lunch. problem solved (hopefully)
Reply With Quote
The Following User Says Thank You to peripatetic For This Useful Post:
OddballRoberts (06-25-18)
  #5  
Old 06-25-18, 06:34 AM
sarahsweets's Avatar
sarahsweets sarahsweets is online now
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,905
Thanks: 5,723
Thanked 32,238 Times in 14,917 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: What should I say to my doctor??????

Vyvanse can be like that sometimes. Personally I would ask to switch to another medication. Vyvanse is the weakest and it could be an issue of you needing another med and not necessarily a higher dose.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
The Following User Says Thank You to sarahsweets For This Useful Post:
OddballRoberts (06-25-18)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Doctor Cut me off Adderall Cold Turkey FL_Grinder Adderall 15 11-14-15 10:11 PM
Master's Student problems...and I threatened my doctor today, looking for sympathy :( kashmoney Adult Education 37 01-05-15 09:41 PM
My doctor is BEYOND frustrating - Input appreciated caseyJ General ADD Talk 6 05-09-14 04:13 AM
What to do if Doctor disappears? cualexander Counseling & Therapy 7 11-07-04 09:24 PM


All times are GMT -4. The time now is 04:41 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums